Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

References [Enhancements On Off] (What's this?)

  • 1. A. Birnbaum and E. Laska, Efficiency robust two-sample rank tests, J. Amer. Statist. Assoc. 62 (1967), 1241-1251. MR 36 #6083. MR 223034
  • 2. H. Chernoff and I. R. Savage, Asymptotic normality and efficiency of certain nonparametric test statistics, Ann. Math. Statist. 29 (1958), 972-994. MR 20 #6755. MR 100322
  • 3. J. Cornfield, The Bayesian outlook and its application, Biometrics 25 (1969), 617-642. MR 41 #2833. MR 258186
  • 4. D. R. Cox and A. Stuart, Some quick sign tests for trend in location and dispersion, Biometrika 42 (1955), 80-95. MR 16, 842. MR 68181
  • 5. J. L. Gastwirth, Asymptotically most powerful rank tests for the two-sample problem with censored data, Ann. Math. Statist. 36 (1965), 1243-1247. MR 31 #852. MR 176580
  • 6. J. L. Gastwirth, On robust procedures, J. Amer. Statist. Assoc. 61 (1966), 929-948. MR 34 #5226. MR 205397
  • 7. J. Hájek, Asymptotic sufficiency of the vector of ranks in the Bahadur sense, Ann. Statist. 2 (1974), 75-83. MR 50 #8825. MR 356355
  • 8. J. L. Hodges, Jr. and E. L. Lehmann, Estimates of location based on rank tests, Ann. Math. Statist. 34 (1963), 598-611. MR 27 #2050. MR 152070
  • 9. H. Rubin and J. Sethuraman, Bayes risk efficiency, Sankhyā Ser. A 27 (1965), 347-356. MR 34 #6928. MR 207112
  • 10. P. K. Sen, Asymptotically most powerful rank order tests for grouped data, Ann. Math. Statist. 38 (1967), 1229-1239. MR 35 #3820. MR 212955
  • 11. J. W. Tukey, The future of data analysis, Ann. Math. Statist. 33 (1962), 1-67. MR 24 MR 133937

Review Information:

Reviewer: J. L. Gastwirth
Journal: Bull. Amer. Math. Soc. 83 (1977), 967-973
DOI: https://doi.org/10.1090/S0002-9904-1977-14339-5
American Mathematical Society